It is not advisable to depend on the effects of mogadon for maintenance of atrial fibrillation .Mogadon belongs to a group of grogs that are usually only to decrease anxiety and induce sleep. It does not have any direct effect on the conductance of the heart. It's only the calmness and sleep that is produced from the tablet that might have temporarily improved the symptoms of AF
I would recommend the following-
1)Continue with verapamil as it is a very good medication to prevent over excitation of heart in AF and prevents the complication.
2)Use megadon temporarily as it might cause dependence and worsens sleep pattern if used long term. Megadon is usually not recommended in patients above 60 years of age.
3) Megadon causes decrease in the potency of Coumadin and decrease the blood level of warfarin. This prevents the action of Coumadin and increase complication like thrombosis and stroke.
4)If megadon is absolutely necessary, use a low dose variety and use for short period of time.
5)Take regular INR test to prevent over dose or under dosage of Coumadin. Preferred INR level is abbot 2-3.